Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243388] of Robert Bryant

search www.ams.org.

Papers Published

  1. with Berger, E; Griffiths, P, Some isometric embedding and rigidity results for Riemannian manifolds, Proc. Nat. Acad. Sci. U.S.A., vol. 78 no. 8 (1981), pp. 4657-4660 [MR82h:53074]
    (last updated on 2017/12/17)

    Author's Comments:
    An examination of the isometric embedding problem in the overdetermined range. The essential technical tool is the analysis of the Gauss equations and the role that they play in rigidity theorems. This is an announcement. The real paper is ``The Gauss equations and rigidity of isometric embeddings''.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320